# SDR 99ZZZX4692

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97084
- Make and model: Cessna 182Q
- Aircraft serial: 18266972
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gear
- Part number: 625886
- Condition: Failed
- Location: Tachometer
- Part time: 65 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TACHOMETER FAILED IN CRUISE FLIGHT.  AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT.  TEAR-DOWN INDICATED TACH DRIVE SHAFT BEVEL GEAR FAILED AT OIL PUMP INTERFACE DUE TO OVERHEAT CONDITION.  SEVERE GAULING OF SHAFT WAS NOTED.  REPLACEMENT OIL PUMP COVER HAD OIL INLET HOLE FORTY THOUSANDTHS BIGGER THAN ORIGINAL.
